# SDR ASAA2020010631808

- Difficulty date: January 6, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,010 hours, 12,600 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12958D
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED ON SHORT FINAL. QRH CHECKLIST COMPLETED WHILE BETWEEN RUNWAYS. GROUNDED - YES. PERFORMED LEFT SIDE WINDOW HEAT SYSTEM OPS CHECK PER B737-800 AMM TASK 30-41-00-710-801, SYSTEM TEST GOOD. PERFORMED WHCU BITE TEST, NO FAULTS NOTED. HISTORY SHOWS SECOND PILOT WRITE-UP. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT PRECAUTIONARY PER AMM 30-41-11 PG 401, SYSTEM TEST GOOD.
